# SDR FDEA201404250841

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 53,522 hours, 19,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5711053320600
- Condition: Damaged
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER ANGLE FITTING WAS FOUND TO HAVE A REJECT INDICATION ON RT SIDE FRAME 47 IAW E 6-5710-7-3305 PT 2.  REPAIRED IAW EA 6-5710-T0208224,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
